# SDR SWIA202055037

- Difficulty date: November 7, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL BETWEEN FS 495.98 AND FS 535 IS CORRODED.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED AND REPLACED LT SIDE SEAT RAIL FS 495 TO FS 535, IAW CRJ 200 AMM.  FABBED SEAT TRACK, IAW BOMBARDIER REO.  TOOL ID NR WVACT200003 CAL DUE: 30-JUN-21.
